-
1
-
-
0000487641
-
New ideas for proving convergence of decomposition methods
-
Abbaoui K., and Cherruault Y. New ideas for proving convergence of decomposition methods. Comput. Math. Appl. 29 (1995) 103-108
-
(1995)
Comput. Math. Appl.
, vol.29
, pp. 103-108
-
-
Abbaoui, K.1
Cherruault, Y.2
-
2
-
-
0039387416
-
Sequential regularization methods for higher index differential-algebraic equations with constraint singularities: the linear index-2 case
-
Ascher U.M., and Lin P. Sequential regularization methods for higher index differential-algebraic equations with constraint singularities: the linear index-2 case. SIAM J. Anal. 33 (1996) 1921-1940
-
(1996)
SIAM J. Anal.
, vol.33
, pp. 1921-1940
-
-
Ascher, U.M.1
Lin, P.2
-
3
-
-
0037473674
-
Reducing index and spectral methods for differential-algebraic equations
-
Babolian E., and Hosseini M.M. Reducing index and spectral methods for differential-algebraic equations. J. Appl. Math. Comput. 140 (2003) 77-90
-
(2003)
J. Appl. Math. Comput.
, vol.140
, pp. 77-90
-
-
Babolian, E.1
Hosseini, M.M.2
-
5
-
-
2442496572
-
Reducing index method for differential algebraic equations with constraint singularities
-
Hosseini M.M. Reducing index method for differential algebraic equations with constraint singularities. J. Appl. Math. Comput. 153 (2004) 205-214
-
(2004)
J. Appl. Math. Comput.
, vol.153
, pp. 205-214
-
-
Hosseini, M.M.1
-
6
-
-
10444220964
-
Numerical solution of linear differential algebraic equations
-
Hosseini M.M. Numerical solution of linear differential algebraic equations. J. Appl. Math. Comput. 162 (2005) 7-14
-
(2005)
J. Appl. Math. Comput.
, vol.162
, pp. 7-14
-
-
Hosseini, M.M.1
-
7
-
-
28444493981
-
-
M.M. Hosseini, An index reduction method for linear Hessenberg systems, J. Appl. Math. Comput., 171 (2005) 596-603.
-
-
-
-
8
-
-
0036630244
-
Convergence of Adomian decomposition method: periodic temperatures
-
Lesnic D. Convergence of Adomian decomposition method: periodic temperatures. Comput. Math. Appl. 44 (2002) 13-24
-
(2002)
Comput. Math. Appl.
, vol.44
, pp. 13-24
-
-
Lesnic, D.1
-
10
-
-
0040313517
-
A reliable modification of Adomian decomposition method
-
Wazwaz A.M. A reliable modification of Adomian decomposition method. Appl. Math. Comput. 102 (1999) 77-86
-
(1999)
Appl. Math. Comput.
, vol.102
, pp. 77-86
-
-
Wazwaz, A.M.1
-
11
-
-
0347450513
-
A new algorithm for calculating Adomian polynomials for nonlinear operators
-
Wazwaz A.M. A new algorithm for calculating Adomian polynomials for nonlinear operators. Appl. Math. Comput. 111 (2000) 53-69
-
(2000)
Appl. Math. Comput.
, vol.111
, pp. 53-69
-
-
Wazwaz, A.M.1
-
12
-
-
10044247479
-
Adomian decomposition for a reliable treatment of the Emden-Fowler equation
-
Wazwaz A.M. Adomian decomposition for a reliable treatment of the Emden-Fowler equation. Appl. Math. Comput. 161 (2005) 543-560
-
(2005)
Appl. Math. Comput.
, vol.161
, pp. 543-560
-
-
Wazwaz, A.M.1
-
13
-
-
0035882676
-
A new modification of the Adomian decomposition method for linear and nonlinear operators
-
Wazwaz A.M., and El-Sayed S.M. A new modification of the Adomian decomposition method for linear and nonlinear operators. Appl. Math. Comput. 122 (2001) 393-405
-
(2001)
Appl. Math. Comput.
, vol.122
, pp. 393-405
-
-
Wazwaz, A.M.1
El-Sayed, S.M.2
|